# SDR 2004000007

- Difficulty date: June 13, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N59083
- Make and model: Doug DC-10-30
- Aircraft serial: 47926
- Aircraft time: 110,287 hours, 22,454 cycles
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, NR 1 ENGINE MADE LOUD BANG, ENGINE FAIL LIGHT ILLUMINATED AND EGT PEGGED.  N1 WAS 130 PERCENT AND SPEED WAS 125 KIAS.  T/O ABORTED.  TOWER NOTED FIRE FROM INTAKE.
